Ask an expert
Question

03 Jul 2005

I am currently coming off of Methcathinione ("Cat")
This is further to my preceding request.
Xanor helps for anxiety but what can I use for the physical effects of withdrawal, like sweats, stomach cramps, difficulty in getting out of bed, lethargy, oversleeping (3 days)
Thanks
Answer 366 views
Expert
Pharmacist
pharmacist

01 Jan 0001

Most of the effects that you have mentioned are known Meth withdrawal symptoms. Drug withdrawal can be extremely uncomfortable without proffessional help. This provides the safety of medical supervision by trained professionals who are better able to monitor the drug withdrawal process. If you are currently getting professional help don't initiate any treatment without speaking to this person first.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20281 votes
Vote